# SDR CALA2010042600164

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 25,890 hours, 8,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 22874
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT 33-3-0001, REWORK:  EXTERIOR EMERGENCY LIGHT AFT OF L-2 DOOR IS INOP.  FROM NG "D NON-ROUTINE 6603625, FAILED OPS CHECK, LIGHT STILL INOP.  INSTALLED NEW EXTERIOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-07, CHECKS GOOD IAW AMM 33-51-06.
